标题:A preconditioned fast finite volume scheme for a fractional differential equation discretized on a locally refined composite mesh
作者:Jia, Jinhong; Wang, Hong
作者机构:[Jia, Jinhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.
通讯作者:Wang, H
通讯作者地址:[Wang, H]Univ S Carolina, Dept Math, Columbia, SC 29208 USA.
来源:JOURNAL OF COMPUTATIONAL PHYSICS
出版年:2015
卷:299
页码:842-862
DOI:10.1016/j.jcp.2015.06.028
关键词:Circulant matrix; Fast solution method; Finite volume method; Fractional; differential equation; Locally refined mesh; Toeplitz matrix
摘要:Numerical methods for fractional differential equations generate full stiffness matrices, which were traditionally solved via Gaussian type direct solvers that require O(N-3) of computational work and O(N-2) of memory to store where N is the number of spatial grid points in the discretization. We develop a preconditioned fast Krylov subspace iterative method for the efficient and faithful solution of finite volume schemes defined on a locally refined composite mesh for fractional differential equations to resolve boundary layers of the solutions. Numerical results are presented to show the utility of the method. (C) 2015 Elsevier Inc. All rights reserved.
收录类别:SCOPUS;SCIE
WOS核心被引频次:12
Scopus被引频次:13
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84938545397&doi=10.1016%2fj.jcp.2015.06.028&partnerID=40&md5=0d49a69931fd5b6395c8184647f93428
TOP